# SDR ASAA2018041324250

- Difficulty date: April 13, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 44,122 hours, 13,327 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Acoustic Panel
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FAN ACOUSTICAL PANEL FASTENERS LOOSE AND WORN, A.L.F., 9 - 10 O'CLOCK FWD UPPER LOCATION AND 10 - 11 O'CLOCK FWD MIDDLE LOCATION.  ACFT GROUNDED.  REMOVED AND REPLACED 2 WORN FASTENERS; ONE AT 9 - 10 O'CLOCK FWD UPPER LOCATION & ONE AT 10 - 11 O'CLOCK FWD MIDDLE POSITION, IAW AMM 72-23-02.
